Minimal Self-Joinings and Positive Topological Entropy.

F. Blanchard; E. Glasner

Monatshefte für Mathematik (1995)

  • Volume: 120, Issue: 3-4, page 205-222
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Blanchard, F., and Glasner, E.. "Minimal Self-Joinings and Positive Topological Entropy.." Monatshefte für Mathematik 120.3-4 (1995): 205-222. <>.

author = {Blanchard, F., Glasner, E.},
journal = {Monatshefte für Mathematik},
keywords = {self-joining; topological entropy},
number = {3-4},
pages = {205-222},
title = {Minimal Self-Joinings and Positive Topological Entropy.},
url = {},
volume = {120},
year = {1995},

AU - Blanchard, F.
AU - Glasner, E.
TI - Minimal Self-Joinings and Positive Topological Entropy.
JO - Monatshefte für Mathematik
PY - 1995
VL - 120
IS - 3-4
SP - 205
EP - 222
KW - self-joining; topological entropy
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.